MathSciNet Relay Station
MathSciNet bibliographic data
MR2348123 92D30 (34D05 34D23)
Xiao, Dongmei; Ruan, Shigui Global analysis of an epidemic model with nonmonotone incidence rate. Math. Biosci. 208 (2007), no. 2, 419–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement